2 doctors weighed in:

I have been taking 1mg requip (ropinirole) since april 2014..it helped a lot at first, but is not doing much good now,,,next option to talk to my dr about?

2 doctors weighed in
Dr. Ayisha Gani
Internal Medicine

In brief: Rebound/augmentaion

There is a phenomenon called rebound and or augmentation of symptoms may happen with requip (ropinirole) therapy in restless leg syndrome.
You may have early morning symptom or occurrence symptom early in the evening. You may need dose adjustment, talk to your doctor.

In brief: Rebound/augmentaion

There is a phenomenon called rebound and or augmentation of symptoms may happen with requip (ropinirole) therapy in restless leg syndrome.
You may have early morning symptom or occurrence symptom early in the evening. You may need dose adjustment, talk to your doctor.
Dr. Ayisha Gani
Dr. Ayisha Gani
Thank
Dr. Oscar Novick
Pediatrics

In brief: Requip (ropinirole)

Talk to your doctor about increasing the dose

In brief: Requip (ropinirole)

Talk to your doctor about increasing the dose
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors